MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938724E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unspecified quantity of em2400 valve sets leaked during compounding.In one instance, the leakage resulted in contamination of prepared bags containing water-soluble vitamins at port 1.The valve sets were replaced to resolve the issue.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B3: the events occurred on 16 may, 2025 and 19 may, 2025.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b3, b5, d4 (lot, expiration date, udi), e1 (first name, last name, facility name, reporter address, city, postal code, phone no., e-mail).B3: the event occurred in may, 2025 (update).B5: update the statement "unspecified quantity of em2400 valve sets" to "an em2400 valve set".Remove the statement, "in one instance, the leakage resulted in contamination of prepared bags containing water-soluble vitamins at port 1.The valve sets were replaced to resolve the issue." e1: initial reporter phone no.: (b)(6).
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 and h11 h11: one device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The set underwent functional testing by installing the valve set sample on a compounder and performing the system functional test procedure for the main module compounding system.This included the setup wizard which further included prime, verify, automated occlusion self-test, pump calibration, and direct entry compounding cycles with a 70% dextrose solution set to port 19 and sterile water universal ingredient to port 24 for testing.No calibration errors or leaks were encountered during testing.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22212640
Report Number1416980-2025-03371
Device Sequence Number20987758
Product Code LHI
UDI-Device Identifier00085412475776
UDI-Public(01)00085412475776(10)60562096(17)270131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938724E
Device Catalogue NumberH938724E
Device Lot Number60562096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer08/19/2025
01/21/2026
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date09/16/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown